Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Geodesics on the space of Lagrangian submanifolds in cotangent bundles


Author: Darko Milinkovic
Journal: Proc. Amer. Math. Soc. 129 (2001), 1843-1851
MSC (1991): Primary 58E05; Secondary 57R57, 58F05
Published electronically: November 3, 2000
MathSciNet review: 1814118
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove that the space of Hamiltonian deformations of zero section in a cotangent bundle of a compact manifold is locally flat in the Hofer metric and we describe its geodesics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58E05, 57R57, 58F05

Retrieve articles in all journals with MSC (1991): 58E05, 57R57, 58F05


Additional Information

Darko Milinkovic
Affiliation: Department of Mathematics, University of California, Irvine, California 92697-3875
Address at time of publication: Matematički Fakultet, Studentski trg 16, 11000 Belgrade, Serbia, Yugoslavia
Email: dmilinko@math.uci.edu, milinko@matf.bg.ac.yu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05851-2
PII: S 0002-9939(00)05851-2
Received by editor(s): September 21, 1999
Published electronically: November 3, 2000
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2000 American Mathematical Society